# SDR CA991209083

- Difficulty date: November 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC6300
- Engine: Pwa PT6A27
- Propeller: Hartzl HCB3TN3
- System (JASC): 2435 · Starter-Generator
- Part: Circuit Breaker
- Part number: MS245105
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(CAN) START FAILURES RESOLVED WITH 5 AMP GENERATOR.  RESET CIRCUIT BREAKER SHOWING AN INTERMITTENT OPEN CIRCUIT CONDITION.   REPLACED.
